%0 Journal Article
	%A A. S. Issa and  S. K. Q. AL-Omari
	%D 2016
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 113, 2016
	%T On Fourier Type Integral Transform for a Class of Generalized Quotients
	%U https://publications.waset.org/pdf/10004771
	%V 113
	%X In this paper, we investigate certain spaces of
generalized functions for the Fourier and Fourier type integral
transforms. We discuss convolution theorems and establish certain
spaces of distributions for the considered integrals. The new Fourier
type integral is well-defined, linear, one-to-one and continuous with
respect to certain types of convergences. Many properties and an
inverse problem are also discussed in some details.
	%P 279 - 283